# SDR SWAA081296

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 54,820 hours, 54,420 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 654482517
- Part serial: 9337
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RETRACTED LANDING GEAR, RT MLG UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR, SAME INDICATION, LIGHT WENT OUT ABOVE 10000 FT.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
